|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Eigenvalue bounds for the signless laplacian|
Simic, Slobodan K
|Publisher:||Matematicki institut SANU, Beograd|
|Citation:||Cvetkovic D, Rowlinson P & Simic SK (2007) Eigenvalue bounds for the signless laplacian, Publications de l'Institut Mathématique, 81 (95), pp. 11-27.|
|Abstract:||We extend our previous survey of properties of spectra of signless Laplacians of graphs. Some new bounds for eigenvalues are given, and the main result concerns the graphs whose largest eigenvalue is maximal among the graphs with fixed numbers of vertices and edges. The results are presented in the context of a number of computer-generated conjectures.|
|Rights:||Publisher is open-access. Open access publishing allows free access to and distribution of published articles where the author retains copyright of their work by employing a Creative Commons attribution licence. Proper attribution of authorship and correct citation details should be given.|
|Affiliation:||Mathematical Institute SANU|
Mathematics - CSM Dept
Mathematical Institute SANU
|Eigenvalue bounds for the signless laplacian 2007.pdf||173.66 kB||Adobe PDF||View/Open|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.